MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Codes Abdominal Distention (2601); Increased Intra-Peritoneal Volume (IIPV) (4498)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is a report of a patient who experienced an increased intraperitoneal volume (iipv) event coincident with peritoneal dialysis (pd) therapy.The patient discontinued treatment during stat drain 4 due to the large drain.A review of the patient¿s treatment records identified that the patient drained 4192 ml during stat drain 4 of the treatment.This drain volume is 210% the patient's prescribed fill volume of 2000 ml.As a result of the iipv event, the technical support representative advised the patient to discontinue use of the cycler and to notify their peritoneal dialysis registered nurse (pdrn) of the event.Additional information was requested, however, to date has not been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Correction: h6.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.An external visual inspection was performed with no physical damage noted.A simulated therapy was initiated and completed on the cycler without complication.The weighed fill volumes were found to be within tolerance and fill times were within specification.The cycler underwent system air leak and valve actuation testing and was found to meet product specifications.Load cell verification testing was performed with no issues noted.There were no visual discrepancies found during the internal inspection of the returned cycler.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key14778440
Report Number0002937457-2022-01013
Device Sequence Number4896029
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer06/30/2022
10/20/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/05/2022
11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY CYCLER SET 
Patient SexUnknown